# SDR CALA0100456

- Difficulty date: May 13, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N12061
- Make and model: Doug DC-10-30
- Aircraft serial: 47851
- Aircraft time: 91,033 hours, 15,193 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LAV J O/B FLOOR SUPPORT BEAM CORRODED IN AREAS OF TIE DOWN BOLTS AT STAY = 1887-2007 AT X = 58R.  THE FLOOR SUPPORT BEAM WAS REMOVED AND A NEW FLOOR SUPPORT BEAM WAS INSTALLED IAW SRM 53-16-01.
